# SDR SWAA101686

- Difficulty date: March 21, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 17,831 hours, 10,470 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Part number: 202000216
- Part serial: 5361
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN / AIR TURNBACK / DELCARED EMERGENCY.  DECREASING FUEL QTY NOTED DURING CLIMBOUT.  FUEL QTY CONTINUED TO DECREASE AFTER QRH PROCEDURE FOR FUEL LEAK AND ENGINE SHUTDOWN COMPLETED.  NO FUEL LEAK OBSERVED BY FAR IN FLIGHT.  REMOVED AND REPLACED FUEL QUANTITY COMPENSATOR PER MM.
